Top answers from doctors based on your search:
Disclaimer

Drug reaction rash

A 37-year-old female asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Here are some...: At suspecting drug allergy, stop the offending drug and seek evaluation / counseling for possible use of antihistamine and a short 3-5 day course of s ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 45-year-old female asked:
Dr. John Moranville
35 years experience Psychiatry
Unlikely: Most drug reactions occur within the first few days of starting
1
1 thank
A 6-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Difficult to answer: It's sooooo hard to say anything about rashes without seeing them. If it looks like mosquito bites and they come and go rapidly, then likely hives an ... Read More
1
1 thank
A 13-year-old male asked:
Dr. Luis Matos
44 years experience Pediatric Allergy and Asthma
Yes, it looks redder: Any activities that increase the blood going to the skin will make rashes look red. Exercise, hot showers and even fevers can also make the redness m ... Read More
A 56-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
See a specialist: A dermatologist or an allergist, the doctor who performed the biopsy would be able to direct your care, or get a second opinion on your own by checkin ... Read More
1
1 comment
2
2 thanks
A 56-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Start: Surely the doctor has advised you about a change in medicines. If not have a family or friend refer you to a doctor who pays better attention to your ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Jack Hinkle
Specializes in Family Medicine
Several: An anaphylactic reaction will result in difficulty in breathing, swelling of the throat and other mucous membranes and a rash. Other symptoms include ... Read More
3
3 thanks
A 42-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Same thing: It's the same thing - just two different terms. Some side effects could be beneficial and so not an "adverse" reaction but the terms refer to the same ... Read More
A 32-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Adverse drug reactio: Adverse drug reaction refers to harm associated with the use of a drug at a normal dosage during normal use. Side effect refers to effect of a drug wh ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month